×

Existence of positive periodic solutions for a class of higher-dimension functional differential equations with impulses. (English) Zbl 1298.34130

Summary: By employing Krasnoselskii’s fixed point theorem, we establish some criteria for the existence of positive periodic solutions of a class of \(n\)-dimensional periodic functional differential equations with impulses, which improve results of the literature.

MSC:

34K13 Periodic solutions to functional-differential equations
34K45 Functional-differential equations with impulses
47N20 Applications of operator theory to differential and integral equations
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Li, Y.; Zhu, L., Positive periodic solutions for a class of higher-dimensional state-dependent delay functional differential equations with feedback control, Applied Mathematics and Computation, 159, 3, 783-795 (2004) · Zbl 1161.34346 · doi:10.1016/j.amc.2003.11.003
[2] Li, X.; Lin, X., Existence and multiplicity of positive periodic solutions to functional differential equations with impulse effects, Nonlinear Analysis: Theory, Methods & Applications A, 62, 4, 683-701 (2005) · Zbl 1084.34071 · doi:10.1016/j.na.2005.04.005
[3] Wan, A.; Jiang, D.; Xu, X., A new existence theory for positive periodic solutions to functional differential equations, Computers & Mathematics with Applications, 47, 8-9, 1257-1262 (2004) · Zbl 1073.34082 · doi:10.1016/S0898-1221(04)90120-4
[4] Zeng, Z., Existence of positive periodic solutions for a class of nonautonomous difference equations, Electronic Journal of Differential Equations, 3, 1-18 (2006) · Zbl 1093.39014
[5] Yu, J. S.; Zhang, B. G., Stability theorem for delay differential equations with impulses, Journal of Mathematical Analysis and Applications, 199, 1, 162-175 (1996) · Zbl 0853.34068 · doi:10.1006/jmaa.1996.0134
[6] Liu, Y.; Ge, W., Stability theorems and existence results for periodic solutions of nonlinear impulsive delay differential equations with variable coefficients, Nonlinear Analysis: Theory, Methods & Applications A, 57, 3, 363-399 (2004) · Zbl 1064.34051 · doi:10.1016/j.na.2004.02.020
[7] Li, W.-T.; Huo, H.-F., Existence and global attractivity of positive periodic solutions of functional differential equations with impulses, Nonlinear Analysis: Theory, Methods & Applications A, 59, 6, 857-877 (2004) · Zbl 1061.34059 · doi:10.1016/j.na.2004.07.042
[8] Zeng, Z.; Bi, L.; Fan, M., Existence of multiple positive periodic solutions for functional differential equations, Journal of Mathematical Analysis and Applications, 325, 2, 1378-1389 (2007) · Zbl 1110.34043 · doi:10.1016/j.jmaa.2006.02.067
[9] Zhang, N.; Dai, B.; Qian, X., Periodic solutions for a class of higher-dimension functional differential equations with impulses, Nonlinear Analysis: Theory, Methods & Applications A, 68, 3, 629-638 (2008) · Zbl 1134.34045 · doi:10.1016/j.na.2006.11.024
[10] Zheng, Z., Theory of Functional Differential Equations (1994), Anhui, China: Anhui Education Press, Anhui, China
[11] Guo, D.; Jingxian, S.; Zhaoli, L., Functional Method of Nonlinear Ordinary Differential Equations (1995), Jinan, China: Scientific Press of Shandong, Jinan, China
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.